I started my first pack of the pill exactly 2 weeks ago because of heavy periods and cramps. On my second week of the pill I have been getting pains in my tummy/pelvic , and I am wondering is this normal? They feel like period pains and I don't know if this is something I should worry about, I am also worrying and wondering about when I finish my first pack of pills when will my period come? or will it even come at all? and what happens if it doesn't come? Please help me with both of these questions they are making me worry a lot and they are starting to stress me out please help
It will take a few months for it to effect the period issues. When you first start on the pill, its possible to have bleeding when you shouldn't. I don't know what you're on so I don't know if you have 21 or 28 pill pack. If its the 28 day pack, then you will have your period when you are on the inactive pills, If you have the 21 day pack, you will take a week break between packs when you will have your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2011 • 1 answer
Updated 16 Aug 2013 • 2 answers
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Updated 19 Apr 2014 • 2 answers
Updated 15 Aug 2015 • 2 answers
Updated 2 Feb 2017 • 1 answer